# SDR USAA950903

- Difficulty date: August 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N650US
- Make and model: Boeing 767201
- Aircraft serial: 23902
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Batt Charger
- Part number: 20121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - FLT NR 0816 - THE FLOOR TRACK LIGHTING IN THE FORWARD CABIN WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REPAIRED THE FLOOR TRACK LIGHTING WIRE ON THE FORWARD LEFT SECTION AND REPLACED THE BATTERY CHARGER ASSEMBLY.  (M)
